Analog Cancellation for Full-Duplex Wireless in Multipath Self-Interference Channels

Jong-Ho LEE  Ji-won CHOI  Jae-Hoon JUNG  Seong-Cheol KIM  Yong-Hwa KIM  

IEICE TRANSACTIONS on Communications   Vol.E98-B   No.4   pp.646-652
Publication Date: 2015/04/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E98.B.646
Type of Manuscript: PAPER
Category: Wireless Communication Technologies
full-duplex,  interference cancellation,  multipath,  orthogonal frequency-division multiplexing (OFDM),  

Full Text: PDF>>
Buy this Article

In this paper, we propose an analog cancellation scheme for multipath self-interference channels in full-duplex wireless orthogonal frequency-division multiplexing (OFDM) systems. The conventional approaches emulate the radio-frequency (RF) self-interference signals by passing the RF transmit signals through delay lines and programmable attenuators. By contrast, our proposed scheme computes the phase-rotated and weighted versions of the baseband transmit signals in the baseband domain, which are simply upconverted to obtain the emulated RF self-interference signals. Numerical results are presented to verify the suppression performance of the proposed scheme.